Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

wow 1 week of using my new regimen


freakNpink

The pic on the left is one week ago.

I see a big difference in my skin already!

Even the blackheads I have had on my nose for the past 5 years are almost completely gone.

My skin is starting to glow again .

From the album:

Proactiv

  • 19 pictures
  • 0 comments
  • 87 image comments

Photo Information for wow 1 week of using my new regimen

Camera information


Recommended Comments

I am actually not doing anything with my lips in the 2nd pic and this is about my acne not my freaking lips

people are way too concerned with my lips it seems.........lol

Link to comment

Just out of curiosity, what's the story with your skin? Did you use some kind of product that caused your skin to freak out, or was it stress....??? I know several people, who, in their quest for perfect skin (these people had skin as close to perfect as one could get), messed around with a myriad of products in an attempt to unclog their two clogged pores on their face, and they had a reaction to the products. Ever since then, they've had problems with breakouts. In fact, one of my friends, went back to the regimen she used every day for YEARS when she was clear, and nothing seems to work. It is so weird how certain triggers, whether it be stress, acne products, and even in some cases, makeup, can screw with your complexion.

Anyway, I can definitely see an improvement in your skin. Good luck with everything.....I'm sure your face will clear soon.

Link to comment

I had mild acne with bad breakouts since 13 then about 5 months ago this happen almost overnight.

I was in the hospital for awhile and picked up staff infection while I was their and I think that was the cause of this.

Link to comment

Hmm...that is kind of odd...you may be right, I wonder if it stems from the infection. Have you seen a derm?

(P.S. Just as a side note, my mom battled a very severe staff infection in her lower leg, and that stuff is wicked...I'm glad you're all right!)

Link to comment

Well I talked to three normal doctors about staph possibly causing this and they all leaned more to no.

They didn't seem too sure tho which bothers me. I think that it was the main factor in my flair up tho.

I have posted about this on boards all over the place and can't seem to find anything. Soon after I finished taking months of antibiotics my skin started to improve but I'm left with all the scars and post-acne red marks now.

I really wish I could of seen a derm but financially that is not a option for me till this coming year at least.

Thanks :( I know staph infections can be horrid. I had a friend who almost lost his life due to it.

Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×